# SDR USAA011285

- Difficulty date: September 11, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED AT CLIP NUT HOLES 2 INCHES BY 60 INCHES, BS 986, LBL 6 TO RBL 54, WL 207.  INSTALLED NEW T-CAP.  (M)
